# SDR USAA2010081091629

- Difficulty date: August 5, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FUSELAGE SKIN AT FORWARD CARGO DOOR CUTOUT AT BS 460, S25R.  REPAIRED FUSELAGE SKIN AT FORWARD CARGO DOOR CUTOUT AT BS 460, S25R IAW B737 SRM 53-00-01.
